JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Certain Subclasses of Bi-Starlike and Bi-Convex Functions of Complex Order
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 3,  2015, pp.705-714
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.3.705
 Title & Authors
Certain Subclasses of Bi-Starlike and Bi-Convex Functions of Complex Order
MAGESH, NANJUNDAN; BALAJI, VITTALRAO KUPPARAOo;
  PDF(new window)
 Abstract
In this paper, we introduce and investigate an interesting subclass of analytic and bi-univalent functions of complex order in the open unit disk . For functions belonging to the class we investigate the coefficient estimates on the first two Taylor-Maclaurin coefficients and . The results presented in this paper would generalize and improve some recent works of [1],[5],[9].
 Keywords
Univalent;Bi-Univalent functions;Starlike and Convex functions Ma-Minda type;Bi-Starlike of Ma-Minda type;Bi-Convex of Ma-Minda type;
 Language
English
 Cited by
1.
Certain Subclasses of Bistarlike and Biconvex Functions Based on Quasi-Subordination, Abstract and Applied Analysis, 2016, 2016, 1  crossref(new windwow)
 References
1.
R. M. Ali, S. K. Lee, V. Ravichandran, S. Supramanian, Coeffcient estimates for biunivalent Ma-Minda starlike and convex functions, Appl. Math. Lett., 25(3)(2012), 344-351. crossref(new window)

2.
D. Bansal, J. Sokol, Coeffcient bound for a new class of analytic and bi-univalent functions, J. Frac. Cal. Appl., 5(1)(2014), 122-128.

3.
S. Bulut, Coeffcient estimates for a class of analytic and bi-univalent functions, Novi Sad J. Math., 43(2)(2013), 59-65.

4.
M. Caglar, H. Orhan and N. Yagmur, Coeffcient bounds for new subclasses of biunivalent functions, Filomat, 27(7)(2013), 1165-1171. crossref(new window)

5.
E. Deniz, Certain subclasses of bi-univalent functions satisfying subordinate conditions, J. Classical Anal., 2(1)(2013), 49-60.

6.
B. A. Frasin and M. K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett., 24(9)(2011), 1569-1573. crossref(new window)

7.
T. Hayami and S. Owa, Coeffcient bounds for bi-univalent functions, Pan Amer. Math. J., 22(4)(2012), 15-26.

8.
J. M. Jahangiri, N. Magesh and J. Yamini, Fekete-Szego inequalities for classes of bi-starlike and bi-convex functions, Electron. J. Math. Anal. Appl., 3(1)(2015), 133-140.

9.
X.-F. Li and A.-P. Wang, Two new subclasses of bi-univalent functions, Internat. Math. Forum., 7(2012), 1495-1504.

10.
W. C. Ma, D. Minda, A unified treatment of some special classes of univalent functions, in: Proceedings of the Conference on Complex Analysis, Tianjin, 1992, 157-169, Conf. Proc. Lecture Notes Anal. I, Int. Press, Cambridge, MA, 1994.

11.
N. Magesh and V. Prameela, Coeffcient estimate problems for certain subclassesof analytic and bi-univalent functions, Afrika Matematika, (2013), 1-6 (On-line version).

12.
G. Murugusundaramoorthy, N. Magesh and V. Prameela, Coeffcient bounds for certain subclasses of bi-univalent function, Abstr. Appl. Anal. 2013, Art. ID 573017, 1-3.

13.
H. Orhan, N. Magesh and V. K. Balaji, Initial coeffcient bounds for certain classes of meromorphic bi-univalent functions, Asian-Eur. J. Math., 7(1)(2014), 1-9. crossref(new window)

14.
C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Gottingen, 1975.

15.
V. Ravichandran, Y. Polatoglu, M. Bolcal and A. Sen, Certain subclasses of starlike and convex functions of complex order, Hacettepe J. Math. Stat., 34(2005), 9-15.

16.
S. Sivaprasad Kumar, V. Kumar and V. Ravichandran, Estimates for the initial coefficients of bi-univalent functions, Tamsui Oxford J. Inform. Math. Sci., 29(4)(2013), 487-504.

17.
J. Sokol, N. Magesh and J. Yamini, Coeffcient estimates for bi-mocanu-convex functions of complex order, Gen. Math. Notes, 25(2)(2014), 31-40.

18.
H. M. Srivastava, S. Bulut, M. Caglar, N. Yagmur, Coeffcient estimates for a general subclass of analytic and bi-univalent functions, Filomat, 27(5)(2013), 831-842. crossref(new window)

19.
H. M. Srivastava, N. Magesh and J. Yamini, Initial coeffcient estimates for bi-${\lambda}$-convex and bi-${\mu}$-starlike functions connected with arithmetic and geometric means, Elect. J. Math. Anal. Appl., 2(2)(2014), 152-162.

20.
H. M. Srivastava, A. K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett., 23(10)(2010), 1188-1192. crossref(new window)

21.
H. M. Srivastava, G. Murugusundaramoorthy and N. Magesh, On certain subclasses of bi-univalent functions associated with hohlov operator, Global J. Math. Analy., 1(2)(2013), 67-73.

22.
A. E. Tudor, Bi-univalent functions connected with arithmetic and geometric means, J. Global Res. Math. Archives, 1(3)(2013), 78-83.

23.
Q.-H. Xu, Y.-C. Gui and H. M. Srivastava, Coeffcient estimates for a certain subclass of analytic and bi-univalent functions, Appl. Math. Lett., 25(6)(2012), 990-994. crossref(new window)

24.
Q.-H. Xu, H.-G. Xiao and H. M. Srivastava, A certain general subclass of analytic and bi-univalent functions and associated coeffcient estimate problems, Appl. Math. Comput., 218(23)(2012), 11461-11465. crossref(new window)